# SDR GTIA2018022302469

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 15,669 hours, 7,223 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  ODOR OF DIRTY SOCKS DETECTED IN COCKPIT AND THEN DISAPATED ON LANDING.  FOUND EVIDENCE OF AN OIL LEAK FROM THE NR 1 ENGINE DEOILER CASING ASSY.  R & R THE NR 1 ENGINE DEOILER SEAL AND MATING RING IAW AMM 72-60-29, & TSM 05-50-00-810.  PERFORMED A NR 1 ENGINE RUN IAW AMM 71-00-00,  NO ODORS NOTED. OPS AND LEAK CHECKED GOOD.
